Posted 1/4/2012 3:58 PM (GMT -6)
I know I'm probably posting too often, but I really cope a little better when I have your support....so more whining for you! So I've been struggling along on 30mg of Pred, and I started 6MP on 1/1/12. I'm on a liquid diet and I have successfully advanced to little bits of food like scrambled egg or 1/2 piece of toast at times. It seems like about an hour or so after I try to eat anything other than liquids, I get pains up in my stomach and nausea. I'm also struggling on and off with the pressure feeling in my rectum..tenesmus. I've been messing around with Miralax doses. My stool has been primarily soft and mushy, but if I don't go, I feel bloated and in pain, and if I take too much Miralax, then I get diarrhea. So here's some stuff I'm wondering about:
1. My disease is only in my terminal and distal ileum, and my latest CT showed two strictures. So why would my stomach hurt??? Also, I have no disease at all in my colon. Do you think that pressure feeling is just from the Miralax?
2. My doc told me not to taper the Pred until I am successfully eating solid food. But I'm wondering if the Pred itself is causing the nausea and stomach aches? I don't think it's the 6MP. I've been taking it at night, and seem to do ok, unless it is a delayed reaction.
3. My trip to the ER and partial obstruction was on Dec. 18, and I've been on Prednisone ever since. Does this seem like a long time for me to still be struggling with advancing my diet? Even with the 30mg of Pred, I have not appetite, and nausea that comes and goes. I have zofran, but it makes me too tired in the day and I'm trying to keep working.
Maybe I'm not being patient enough. Any ideas will be greatly appreciated as always. I'm so tired of being sick!!!!!!!!!!!